Alert archive / Missouri / Wind Advisories in 2007

Wind Advisory 6, NWS Springfield, MO

June 6, 200734 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas

NWS Springfield, MO issued this wind advisory at Jun 6, 2007, 3:41 PM CDT for 34 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas. It took effect at Jun 7, 2007, 10:00 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jun 6, 2007, 3:41 PM CDT (20:41 UTC)
In effect from
Jun 7, 2007, 10:00 AM CDT
Expired
Jun 7, 2007, 7:00 PM CDT
In force
9 hr
Issued by
NWS Springfield, MO
All 37 counties

Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Benton County, MO, Camden County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Dallas County, MO, Dent County, MO, Douglas County, MO, Greene County, MO, Hickory County, MO, Howell County, MO, Jasper County, MO, Laclede County, MO, Lawrence County, MO, Maries County, MO, McDonald County, MO, Miller County, MO, Morgan County, MO, Newton County, MO, Oregon County, MO, Ozark County, MO, Phelps County, MO, Polk County, MO, Pulaski County, MO, Shannon County, MO, St. Clair County, MO, Stone County, MO, Taney County, MO, Texas County, MO, Vernon County, MO, Webster County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 30 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.7 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2007-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2007-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-182 J/kg
Mixed-layer LCL
1523 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KSGF 062041
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
341 PM CDT WED JUN 6 2007


KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-070845-
/O.NEW.KSGF.WI.Y.0006.070607T1500Z-070608T0000Z/
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA...
HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON...
BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN...
CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...
MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...
NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON...
PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA...
BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON
341 PM CDT WED JUN 6 2007

...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 7 PM CDT THURSDAY. 

GUSTY SOUTHERLY WINDS OF 30 TO 40 MPH CAN BE EXPECTED THURSDAY IN
ADVANCE OF A STRONG STORM SYSTEM. WIND GUSTS TO AROUND 45 MPH WILL
BE POSSIBLE ESPECIALLY FROM SOUTHEAST KANSAS INTO CENTRAL
MISSOURI.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS TO
45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS ON AREA
LAKES ARE URGED TO USE EXTRA CAUTION.

$$

FOSTER
3 follow-up statements
000 
WWUS73 KSGF 070833
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
333 AM CDT THU JUN 7 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-071800-
/O.CON.KSGF.WI.Y.0006.070607T1500Z-070608T0000Z/
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA...
HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON...
BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN...
CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...
MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...
NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON...
PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA...
BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON
333 AM CDT THU JUN 7 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
7 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM
CDT THIS EVENING. 

STRONG AND GUSTY SOUTHERLY WINDS CAN BE EXPECTED TODAY IN ADVANCE
OF A STRONG STORM SYSTEM. SUSTAINED WINDS OF 20 TO 30 MPH WILL
DEVELOP LATE THIS MORNING AND CONTINUE INTO EARLY THIS EVENING.
WIND GUSTS UP TO 40 MPH ARE ALSO EXPECTED...WITH GUSTS TO AROUND
45 MPH POSSIBLE ESPECIALLY FROM EXTREME SOUTHEAST KANSAS INTO
CENTRAL MISSOURI.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS TO
45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS ON AREA
LAKES ARE URGED TO USE EXTRA CAUTION.

$$

SCHAUMANN
000 
WWUS73 KSGF 072057
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
357 PM CDT THU JUN 7 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-080000-
/O.CON.KSGF.WI.Y.0006.000000T0000Z-070608T0000Z/
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA...
HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON...
BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN...
CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...
MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...
NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON...
PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA...
BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON
357 PM CDT THU JUN 7 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

STRONG AND GUSTY SOUTHERLY WINDS CAN BE EXPECTED FOR THE REMAINDER
OF THIS AFTERNOON IN ADVANCE OF A STRONG STORM SYSTEM. SUSTAINED
WINDS OF 20 TO 30 MPH WILL CONTINUE INTO EARLY THIS EVENING. WIND
GUSTS UP TO 45 MPH ARE ALSO POSSIBLE ESPECIALLY FROM EXTREME
SOUTHEAST KANSAS INTO CENTRAL MISSOURI.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS TO
45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS ON AREA
LAKES ARE URGED TO USE EXTRA CAUTION.

$$

GAEDE
000 
WWUS73 KSGF 072347
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
647 PM CDT THU JUN 7 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-080100-
/O.EXP.KSGF.WI.Y.0006.000000T0000Z-070608T0000Z/
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA...
HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON...
BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN...
CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...
MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...
NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON...
PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA...
BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON
647 PM CDT THU JUN 7 2007

...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING.

WHILE SOUTHERLY WINDS WILL CONTINUE TO BE RATHER WINDY THROUGH
THE EVENING HOURS...THE WINDS WILL REMAIN BELOW ADVISORY
CRITERIA...WITH GUSTS UP TO 35 MPH POSSIBLE ACROSS THE MISSOURI
OZARKS AND SOUTHEAST KANSAS THIS EVENING.

$$

WISE

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this wind advisory went out at Jun 6, 2:50 PM CDT, 51 minutes earlier.

Area forecast discussion, Jun 6, 2:50 PM CDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
250 PM CDT WED JUN 06 2007

.DISCUSSION...

WARM AND BREEZY CONDITIONS PREVAILED ACROSS THE REGION TODAY AS A
RESULT OF A TIGHTENING SURFACE PRESSURE GRADIENT AHEAD OF DEVELOPING
LOW PRESSURE OVER THE CENTRAL HIGH PLAINS. THIS LOW WAS DEVELOPING
IN ADVANCE OF AN UNSEASONABLY DEEP UPPER TROUGH OVER THE WESTERN
INTERIOR.

WINDS WILL REMAIN BREEZY MUCH OF TONIGHT ESPECIALLY ACROSS THE OSAGE
PLAINS OF SOUTHEAST KANSAS AND FAR SOUTHWEST MISSOURI WHERE THE
BOUNDARY LAYER MAY NOT DECOUPLE. THIS WILL KEEP LOWS FROM FALLING
BELOW 70 DEGREES.

THE DEEP UPPER TROUGH AND ASSOCIATED COLD FRONT WILL MIGRATE
EASTWARD INTO THE PLAINS ON THURSDAY. A TIGHTENING PRESSURE
GRADIENT...STRENGTHENING WIND FIELD IN RESPONSE TO THE APPROACHING
TROUGH...AND DEEP LAYERED MIXING WILL RESULT IN A VERY WINDY DAY
THURSDAY. GUSTS NEAR OR IN EXCESS OF 35 KTS APPEAR LIKELY WITH
HIGHER GUSTS NEAR THE KANSAS BORDER. WILL ISSUE A WIND ADVISORY FOR
THURSDAY. A 850-700 MB THERMAL RIDGE WILL EFFECTIVELY CAP OFF THE
LOWER TROPOSPHERE. THEREFORE LIMITED CLOUD COVER IS EXPECTED WITH
TEMPERATURES SOARING TO NEAR 90 DEGREES. THESE TEMPERATURES COUPLED
WITH SURFACE DEWPOINTS RISING INTO THE UPPER 60S TO NEAR 70 DEGREES
WILL YIELD A VERY UNSTABLE AIRMASS.

EXPECT CONVECTION TO IGNITE ACROSS SOUTHEAST KANSAS INTO WEST
CENTRAL MISSOURI LATE THURSDAY AFTERNOON AS UPPER FORCING AND
SURFACE CONVERGENCE ALONG THE FRONT COMBINE TO BREAK THE CAP.  MIXED
LAYER CAPES EXCEEDING 2500 J/KG AND DEEP LAYERED SHEAR AROUND 40 KTS
WILL SUPPORT SEVERE STORMS. THUNDERSTORMS WILL LIKELY REACH SEVERE
LIMITS QUICKLY GIVEN THE VERY UNSTABLE AIRMASS. SOME DISCRETE
SUPERCELLS WILL BE POSSIBLE INITIALLY BUT EXPECT A LINEAR CONVECTIVE
MODE TO DEVELOP WITH A FEW SUPERCELLS EMBEDDED WITHIN THE LINE
SEGMENTS. GIVEN SUFFICIENT ENVIRONMENTAL HELICITIES NEAR 250 M2/S2
ISOLATED TORNADOES CANNOT BE RULED OUT. HOWEVER OF MORE CONCERN WILL
BE DAMAGING STRAIGHT LINE WINDS AS A STRONG WIND FIELD STREAKS
AROUND THE UPPER TROUGH. WHILE THE CORE OF THE NEAR 100 KT JET CORE
WILL PASS TO THE NORTH...A 50-70KT MID LEVEL FLOW WILL BE SUPPORTIVE
OF BOWING SEGMENTS AND DAMAGING WIND GUSTS THURSDAY NIGHT.

THE FRONT WILL TEND TO BECOME MORE EAST TO WEST ORIENTED OVERNIGHT
AS THE UPPER TROUGH PASSES TO THE NORTH. THIS MAY LEAD TO THE
TRAINING OF CELLS ACROSS SOUTHERN MISSOURI AND INCREASE THE
POTENTIAL OF LOCALIZED FLOODING. WITH PRECIPITABLE WATER VALUES
APPROACHING 2 INCHES AND 850 DEWPOINTS PROGGED AROUND 17 DEGREES
C...TORRENTIAL RAINFALL WILL ACCOMPANY THESE STORMS.

SOME QUESTION TO JUST HOW FAR SOUTH THE FRONT WILL PUSH FRIDAY...BUT
CONVECTION WILL LINGER ACROSS FAR SOUTHERN MISSOURI FRIDAY MORNING
AS THE FRONT SAGS INTO NORTHERN ARKANSAS AND STALLS OUT.

THE REMNANTS OF THIS FRONT WILL LIKELY BEGIN LIFTING NORTH THIS
WEEKEND. RETURN FLOW AT 850 MB WILL INTERSECT THIS BOUNDARY TO
POTENTIALLY PRODUCE A CHANCE OF CONVECTION FRIDAY NIGHT INTO
SATURDAY...MAINLY ACROSS FAR SOUTHERN MISSOURI. A BETTER CHANCE OF
SHOWERS AND THUNDERSTORMS WILL DEVELOP SUNDAY AS A MINOR SHORTWAVE
APPROACHES FROM THE WEST AND INTERACTS WITH THE WEAKENING FRONTAL
BOUNDARY.

AN UPPER RIDGE WILL BUILD OVER THE REGION EARLY NEXT WEEK. WHILE
ISOLATED CONVECTION CANNOT BE RULED OUT...EXPECT DRY CONDITIONS AT
MOST LOCATIONS EARLY NEXT WEEK. OTHERWISE A VERY WARM AND HUMID
AIRMASS WILL SETTLE IN ACROSS THE OZARKS.

FOSTER

&&

.AVIATION...
FOR THE 18Z TAFS...VFR CONDITIONS WILL PREVAIL THROUGH THE PERIOD.
STRONG AND GUSTY SOUTH TO SOUTHWEST SURFACE WINDS CAN BE EXPECTED
BACKING TO THE SOUTH OVERNIGHT. LLWS WILL THEN DEVELOP AT BOTH TAF
LOCATIONS AFTER SUNSET. A FEW HIGH CLOUDS CAN BE EXPECTED THROUGH
THE PERIOD. MAY SEE A FEW STRATUS AROUND 3 KFT AT KJLN LATE TONIGHT.

GAEDE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...WIND ADVISORY FOR THE MISSOURI OZARKS THURSDAY.
KS...WIND ADVISORY FOR EXTREME SOUTHEAST KANSAS THURSDAY.

WFO SGF
Hazardous weather outlook, Jun 6, 1:00 PM CDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
100 PM CDT WED JUN 6 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-071800-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
100 PM CDT WED JUN 6 2007

...SEVERE STORMS POSSIBLE THURSDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

GUSTY SOUTHERLY WINDS OF 20 TO 35 WILL OCCUR ACROSS WESTERN MISSOURI
AND SOUTHEAST KANSAS THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP ALONG AN APPROACHING
COLD FRONT LATE THURSDAY AFTERNOON AND EVENING. A HIGHLY UNSTABLE
AIRMASS COUPLED WITH STRONG WIND SHEAR WILL SUPPORT SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING STRAIGHT LINE WINDS IN
EXCESS OF 60 MPH...LARGE HAIL...AND POSSIBLY TORNADOES. VERY HEAVY
RAINFALL AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE.

THE STORMS WILL DEVELOP FROM EASTERN KANSAS INTO NORTHWEST MISSOURI
LATE THURSDAY AFTERNOON THEN SPREAD EAST ACROSS THE MISSOURI OZARKS
DURING THE LATE EVENING AND OVERNIGHT HOURS THURSDAY.

GUSTY SOUTHERLY WINDS OF 30 TO 45 MPH WILL ALSO OCCUR DURING THE DAY
THURSDAY AHEAD OF THE FRONT.

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE OVER THE WEEKEND AS THE
FRONT MOVES BACK NORTH INTO THE AREA AND UPPER LEVEL DISTURBANCES
MOVE INTO THE REGION FROM THE WEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT...BUT WILL
LIKELY BE NEEDED BY THURSDAY NIGHT. EMERGENCY MANAGERS AND SPOTTERS
ARE ENCOURAGED TO STAYED TUNED TO THE LATEST WEATHER
INFORMATION...AND BE PREPARED FOR ACTIVATION THURSDAY NIGHT.
&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

Nearby

Wind Advisories in Missouri, 2007Wind Advisories in Kansas, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.